# SDR ASAA0957004

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,836 hours, 3,762 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR WAS INTERMITTENT.  WX FAIL ILLUMINATED FOR 90 SECONDS FIRST TIME AND 15 SECONDS THE SECOND TIME.  ACFT GROUNDED.  ACCOMPLISHED FIM 34 43T801 WXR SYSTEM BITE.  GROUND VERIFICATION SUCCESSFUL NO DEFECTS NOTED.  NO HISTORY LAST 90 DAYS.
